Results 1 to 12 of 12
  1. #1
    joe999 is offline New Member
    Join Date
    Jun 2008
    Posts
    6

    HELP!! very sore

    I did my first inject of 1.5cc of eq in my right thigh. Didn't hurt at all when doing it tuesday. I woke up wedensday with a lot of pain. It is swollen and hard. I can barely walk on it. Today is Saturday and pain is still unbarable. Any ideas what is wrong?? I was thinking i put the needle in the wrong spot.

  2. #2
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,423
    Blog Entries
    1
    Quote Originally Posted by joe999 View Post
    I did my first inject of 1.5cc of eq in my right thigh. Didn't hurt at all when doing it tuesday. I woke up wedensday with a lot of pain. It is swollen and hard. I can barely walk on it. Today is Saturday and pain is still unbarable. Any ideas what is wrong?? I was thinking i put the needle in the wrong spot.
    For your first shoot the thigh is not a great place. Being a virgin muscle you will get sore 2 days after. Its because of a few things b.a tight muscle body reacting to the old. Its not a big deal the pain will go a way in a few days.

  3. #3
    joe999 is offline New Member
    Join Date
    Jun 2008
    Posts
    6
    any idea when the pain should go away. I don't want to go c a doctor either. I cannot bend my leg past 90 degrees. I had 1 of my friends look at it and he said i injected too much towards the top and not the side. I dont know if that has anything to do with it.

  4. #4
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    13,999
    As long as it is not hot to the touch where you injected yous hould be fine. It was proabbly related to 2 things.....
    1-virgin muscle (this happens for every spot you inject the first time atleast it did for me)
    2-high ba content in the gear.....hard to know if this is the case but I know of one company that has recently had some problems with this in some batches. only way to find out is to post up a picture of your gear with the lab name blacked out.

  5. #5
    joe999 is offline New Member
    Join Date
    Jun 2008
    Posts
    6
    ill try to have that picture up as soon as possible.
    is it anythnig i should worry about though. Since this is my first cycle i heard from some of my friends but i didnt think it would this bad.

  6. #6
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    13,999
    Like I said if its not hot to the touch then its not inefected and you will be ok. High BA is known to cause quite alot of pain. If this is the case the gear is not worth using and you will need to get new gear. Are you taking only eq? also what is the mg/ml concentration?

  7. #7
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,423
    Blog Entries
    1
    If you did a sterile injection and the gear is sterile your fin. Some of my sight get red and hot to the touch as well.

    Suck it up and deal with it for a few days. You can put a hot pack on some times that helps. If you start to feel sick or it just keeps getting worse after 4 days then see a doc.

  8. #8
    joe999 is offline New Member
    Join Date
    Jun 2008
    Posts
    6
    the bottle says 300mg/ml. Taking that for 12 weeks. I am also planning on taking anavar for the last 5-6 weeks at dosages 40mg per day. A friend of mine took gear made by the same company before.

  9. #9
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    13,999
    You really should have had some test in that cycle. You may get some libedo problems on that cycle you're doing. That 300mg/ml eq is not the company I was talking about with high ba, theirs is only 200mg/ml.

  10. #10
    joe999 is offline New Member
    Join Date
    Jun 2008
    Posts
    6
    my brother took my digital camera for the weekend. I will try n get a camera to post a oicture up as soon as possible. i was told to put some test in there before.

  11. #11
    FireGuy's Avatar
    FireGuy is offline 9/11/2001~343 Never Forget!~E-HOF~RETIRED
    Join Date
    Apr 2008
    Location
    Center Stage
    Posts
    7,215
    Your first cycle and you put in 450mg in one shot in the quad???? I bet it hurts like a mutha!!

  12. #12
    joe999 is offline New Member
    Join Date
    Jun 2008
    Posts
    6
    hurts lik effin hell. i have worked every night since that shot. I have been standing up almost all day everyday. Ish hurts so bad.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •